# SDR DALA2017040602932

- Difficulty date: April 25, 2015
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 73,751 hours, 20,186 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REPORTED A CRACK BETWEEN WSTA 285 AND WSTA 313 ON LT WING FUEL TANK AUXILIARY STRUCTURE DRY BAY BARRIER PANEL. REF ERA 532885-14 REV A. REF LOG PAGES 1919279 AND 2961772.
